Two Limit Cycles in Liénard Piecewise Linear Differential Systems

Jaume Llibre, Enrique Ponce, Clàudia Valls

Research output: Contribution to journalArticleResearch

2 Citations (Scopus)

Abstract

© 2018, Springer Science+Business Media, LLC, part of Springer Nature. Some techniques for studying the existence of limit cycles for smooth differential systems are extended to continuous piecewise linear differential systems. Rigorous new results are provided on the existence of two limit cycles surrounding the equilibrium point at the origin for systems with three zones separated by two parallel straight lines without symmetry. As a relevant application, it is shown the existence of bistable regimes in an asymmetric memristor-based electronic oscillator.
Original languageEnglish
Pages (from-to)1499-1522
JournalJournal of Nonlinear Science
Volume29
DOIs
Publication statusPublished - 15 Aug 2019

Keywords

  • Limit cycles
  • Liénard piecewise linear differential systems
  • Nonlinear control systems
  • Periodic orbits

Fingerprint Dive into the research topics of 'Two Limit Cycles in Liénard Piecewise Linear Differential Systems'. Together they form a unique fingerprint.

Cite this